# SDR 0102099913

- Difficulty date: June 13, 2001
- Submitted: June 15, 2001
- Operation: Air carrier
- Aircraft: N963N
- Make and model: Doug DC-9-31
- Aircraft serial: 47415
- Aircraft time: 77,953 hours, 87,749 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

INBOUND TO RAP, LOST PRESSURIZATION AT 26,000 FEET.  CABIN PRESSURE LIGHT AND AFT CABIN DOOR LIGHT ILLUMINATED, MASKS DEPLOYED, AND STARTED TO CLIMB 1000 FEET PER MINUTE.  FOLLOWED COM PROCEDURES AND DESCENDED TO 10,000 FEET WITH NO FURTHER PROBLEMS.  SECURED LOOSE CLAMPS ON RIGHT PACK SUPPLY DUCT.  CHECKED AFT CABIN DOOR, NO PROBLEMS FOUND.  FERRIED TO MSP TO REPLACED USED OXYGEN GENERATORS, OPERATIONAL CHECK OK.
